# SDR AALA202503223083

- Difficulty date: March 21, 2025
- Submitted: March 22, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,790 hours, 15,518 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LATCH MECHANISM IN FLIGHT DECK DOOR WILL NOT RETRACT WHEN THE HANDLE IS TWISTED LEFT, WORKS OK WHEN THE HANDLE IS TWISTED RIGHT. MAINTENANCE ADJUSTED FLIGHT DOOR MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
